Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Benicar

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-17-2003, 05:00 AM
WILLIAM A.
Guest
 
Posts: n/a
Default BENICAR

I am fourty-two years old. I started Benicar approximately four months ago. Experiencing heartburn, fatigue, joint stiffness and pains, and problems with my neck especially. Seem to have gland swelling ,soreness, and tightness on each side of my neck. Not sure if I'm overreacting, but all of this seem to be associated with the Benicar. If anyone has experienced the aforementioned please e-mail me asap. I am on 20mg once a day. <br><br>Thanks,<br>William A.<br>
Reply With Quote
  #2  
Old 09-21-2003, 05:00 AM
sue
Guest
 
Posts: n/a
Default benicar

i have been on it for 2 months with the same symponsbut didnt associated itwith the benicar went to the dr. he throught i had a heart attack & put me it the hospital i still didnt know about the benicar side effects until i read your sympons thank you so much i am going to stop taking it and will tell my dr about it
Reply With Quote
  #3  
Old 09-21-2003, 05:00 AM
D
Guest
 
Posts: n/a
Default neck swelling

I too have developed swelling in the neck and face. I have been taking Benicar for 2 weeks now. I think I will have to go back to my previous prescription Atacand.
Reply With Quote
  #4  
Old 10-12-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

To William A,<br>I have just started on beniar 20 mg for about 1 month. I have the same problems that you have mentioned, glands swelling, both sides of my neck are very stiff. My doctor isn't worried about it, so I will continue with this medication, for awhile anyway. But I do have the symptoms that you have.<br><br>C. Howeth
Reply With Quote
  #5  
Old 12-02-2005, 06:00 AM
mark
Guest
 
Posts: n/a
Default neck pain

I have been on benicar for 10 days and have noticed pain on both sides of my neck about two hours after taking the med.
Reply With Quote
  #6  
Old 12-02-2005, 06:00 AM
Happy Delsigne
Guest
 
Posts: n/a
Default benicar?

I have taken Benicar 20 mg for about 4 months. About a month ago my left leg started hurting, now my right leg and right arm/shoulder, and my neck, and hips, and ringing in the years. I went to the Dr. (a new Dr because my regular doctor starting practicing only diabetics and left me with no doctor and I just tried the new one in her office). The Dr told me that it was a tendon that I had pulled.....prescribed naproxen for inflamation and pain. Now everything is worse and I don't know what to do so I started searching the internet and here I am. The Benicar has kept my blood pressure down somewhat but this pain is killing me! Guess I will find another doctor!
Reply With Quote
  #7  
Old 12-03-2005, 06:00 AM
janice
Guest
 
Posts: n/a
Default No Subject

I've had some of the same side effects from this drug, severe back pain, stiffness and over-all tiredness.
Reply With Quote
  #8  
Old 12-03-2005, 06:00 AM
Chris
Guest
 
Posts: n/a
Default No Subject

I've been on Benicar for 9 months now. I also have had problems with a stiff neck. And tenderness in my lymphnodes (glands). Especially in my armpit and groin area.
Reply With Quote
  #9  
Old 12-03-2005, 06:00 AM
Stanley Perry
Guest
 
Posts: n/a
Default benicar

<br>in response to your side effects from this medication I have experienced t<br>he same or worse. I have reduced my dosage to 10 miligrams from a high of<br>40 miligrams . I have since went on a losalt diet which has helped more than any of the medications i am hoping to discontinue the usage of these <br>poisions as soon as possible.<br><br>good luck<br>Stan
Reply With Quote
  #10  
Old 12-03-2005, 06:00 AM
Stanley Perry
Guest
 
Posts: n/a
Default Benicar

<br>I have experienced all or some or the side effects described by emailers<br><br>I have reduced the dosage and it has helped quite a bit however some of the<br><br>effects still exist, such as: breathing difficulties, swollen hands, decreased urination, frequent urination, erratic pulse rate, aches and <br><br>pains in geneeral. I think this medication is detrimental in many ways<br><br>to major organs in the body, especially at high dosages. Maybe it should <br><br>be restudied because of all the major complications.<br><br>good luck<br><br>Stan
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:21 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.